# SDR JR2R20170826108

- Difficulty date: August 26, 2017
- Submitted: August 26, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N423NV
- Make and model: Doug MD 83
- Aircraft serial: 53008
- Aircraft time: 48,600 hours, 40,122 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OPENING, LOWER BEAM HAS CORROSION BETWEEN FS 1155 TO 1212.
